# SDR SWIA201126558

- Difficulty date: April 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 19,942 hours, 17,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM WEB HAS CRACKS.  (C-CHECK)  REPAIRED PER REO.
